MAUDE Adverse Event Report: HL CORP. (SHENZHEN) DRIVE; WALKER, MECHANICAL

HL CORP. (SHENZHEN) DRIVE; WALKER, MECHANICAL
Model Number 790
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving a knee walker by the end user, who stated that the seat post broke during use causing her to fall.The end user cut the back of her left thigh on the broken seat post and subsequently received seven stitches.As part of its complaint review and evaluation process, drive medical will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
HL CORP. (SHENZHEN)
the 3rd industrial park
bitou village song gang town
baoan district shenzhen, guangdong 51810 5
CH  518105
MDR Report Key25443268
Report Number2438477-2026-00032
Device Sequence Number5726195
Product Code ITJ
UDI-Device Identifier00822383183589
UDI-Public(01)00822383183589
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
Report Date (Section F) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/13/2026
Event Location Home
Date Report to Manufacturer06/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age33 YR
Patient SexFemale
Patient Weight98 KG
Date Report Sent to FDA06/09/2026